# SDR SCNA20171126303

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: PHHSA
- Make and model: Boeing 737-8K2
- Aircraft serial: 34171
- Aircraft time: 32,444 hours, 11,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A STATION INBOARD EMERGENCY FLASHLIGHT WILL NOT TEST. PLACED FORWARD F/A STATION INBOARD EMERGENCY FLASHLIGHT ON MEL. REMOVED AND REPLACED FWD F/A FLASHLIGHT.
